Artículo de revista
Existence and Lyapunov Pairs for the Perturbed Sweeping Process Governed by a Fixed Set
Fecha
2019Registro en:
Set-Valued and Variational Analysis, Volumen 27, Issue 2, 2019, Pages 569-583
18770541
09276947
10.1007/s11228-018-0480-9
Autor
Vilches, Emilio
Institución
Resumen
The aim of this paper is to prove existence results for a class of sweeping processes in Hilbert spaces by using the catching-up algorithm. These processes are governed by ball-compact non autonomous sets. Moreover, a full characterization of nonsmooth Lyapunov pairs is obtained under very general hypotheses. We also provide a criterion for weak invariance. Some applications to hysteresis and crowd motion are given.